# SDR 9JLA2013120403577

- Difficulty date: October 22, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,808 hours, 2,262 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 96031332
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE MULTI-FUNCTION DISPLAY WAS INOPERATIVE.  THE MFD WAS REMOVED PN 7014300-901 SN 96031332 & A REPAIRED UNIT WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY IAW CITATION 560XL AMM 34-26-00.
